Published Article ams.org/mathscinet:MR1348141


Three-dimensional covariant simultaneous equations for a system of $n$ spinor particles


De{\u\i}, E. A. ; Kapsha{\u\i}, V. N. ; Skachkov, N. B.

Published in: Teoret. Mat. Fiz.
Vol.: 101    Num./Issue: 1
Pages: 69--84
ISSN: 0564-6162
Year: 1994


Language: eng

Total numbers of views: 599
Numbers of unique views: 280
 Запись создана 2010-09-25, последняя модификация 2014-01-30



Оценить этот документ:

Rate this document:
1
2
3
 
(Еще не рецензированная)